MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number AR-1678-CP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, a peek anchor broke while being inserted.Report was negative for foreign body and case was finished without further incident.

Brand Name
ARTHREX®
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd.
naples FL 34108
MDR Report Key18570544
Report Number18570544
Device Sequence Number15238740
Product Code MAI
UDI-Device Identifier00888867020887
UDI-Public(01)00888867020887
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/10/2023
Report Date (Section F) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1678-CP
Device Catalogue NumberAR-1678-CP
Device Lot Number15063593
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA10/10/2023